# SDR AUS20010515

- Difficulty date: May 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737-4Q8
- Engine: Cfmint CFM563C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stabi
- Component: Horizontal Stabi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH HORIZONTAL STABILISER LOWER FORWARD SPAR DAMAGED.
